# SDR SWIA202052902

- Difficulty date: October 5, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000814
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF BEFORE 80 KIAS, DUE TO SMOKE IN THE COCKPIT AND CABIN.  HIGHEST BRAKE TEMPERATURE WAS 327 CELSIUS (AMBER) ON WHEEL NR 1.  FILED CLOSED RO 10/2/2020.  COMPLIED WITH HIGH ENERGY STOP CONDITION INSPECTION/CHECK, WITH NO BRK OVERHEAT ON THE EICAS.  NO DEFECTS NOTED AT THIS TIME.  OKAY FOR SERVICE.
